CureZone   Log On   Join
Re: Pain after taking MMS
 
Esstee Views: 1,041
Published: 3 years ago
 
This is a reply to # 2,313,849

Re: Pain after taking MMS


My inclination is to say that any symptom following a single drop of activated Miracle-Mineral-Supplement in a glass of water isn't very likely. Though, I'd be interested in hearing if the condition persisted over the course of intermittent trials. (5 days off type of thing).

As for jaw pain, there's always the possibility of interactions between Miracle-Mineral-Supplement and underlying conditions as well as the potential for irritation as the acid component could irritate an existing lesion in a tooth etc. - tough to say without additional information however; amounts, solution type, application etc.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

0.203 sec, (1)